“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 724
School of Mathematics
  Title:   Norm approximation by polynomials in some weighted Bergman spaces
  Author(s):  A. Abkar
  Status:   Published
  Journal: J. Funct. Anal.
  No.:  2
  Vol.:  191
  Year:  2002
  Pages:   224-240
  Supported by:  IPM
The polynomials are shown to be dense in weighted Bergman spaces in the unit disk whose weights are superbiharmonic and vanish in an average sense at the boundary. This leads to an alternative proof of the Aleman-Richter-Sundberg Beurling-type theorem for zero-based invariant subspaces in the classical Bergman space. Additional consequences are deduced.

Download TeX format
back to top
scroll left or right